Differential Sandwich Theorems For Certain Analytic Functions.

M. Ali, Rosihan and Ravichandran, V. and Hussain Khan, M. and Subramanian, K. G. (2004) Differential Sandwich Theorems For Certain Analytic Functions. Far East Journal of Mathematical Sciences, 15 (1). pp. 87-94. ISSN 0972-0871

[img]
Preview
PDF
Download (210Kb) | Preview

    Abstract

    We give some applications of first order differential super ordinations to obtain sufficient conditions for normalized analytic functions f(z) to satisfy

    Item Type: Article
    Subjects: Q Science > QA Mathematics > QA1-939 Mathematics
    Divisions: Pusat Pengajian Sains Matematik (School of Mathematical Sciences)
    Depositing User: ARKM Al Rashid Automasi
    Date Deposited: 17 Feb 2009 22:12
    Last Modified: 13 Jul 2013 11:49
    URI: http://eprints.usm.my/id/eprint/8119

    Actions (login required)

    View Item
    Share